American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F43) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Olivier Haution. Degree formula for the Euler characteristic. Proc. Amer. Math. Soc. 141 (2013) 1863-1869.
Abstract, references, and article information   
View Article: PDF

[2] Zhaohu Nie. Blow-up formulas and smooth birational invariants. Proc. Amer. Math. Soc. 137 (2009) 2529-2539. MR 2497464.
Abstract, references, and article information   
View Article: PDF

[3] Wenchuan Hu. Infinitely generated Lawson homology groups on some rational projective varieties. Proc. Amer. Math. Soc. 137 (2009) 2251-2264. MR 2495258.
Abstract, references, and article information
View Article: PDF

[4] Javier Fernandez. Hodge structures for orbifold cohomology. Proc. Amer. Math. Soc. 134 (2006) 2511-2520. MR 2213728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andrzej Weber. Formality of equivariant intersection cohomology of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2633-2638. MR 1974316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1